Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Taking medicine for blood pressure and feeling tired. What should I do?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I have just taken my blood pressure, which was 130/65 . I do take medication and it usually not this low but my heart beat was 94 beats per minute. I have been feeling very tired. I am 45 female. Thankyou Jo
Posted Thu, 17 Jan 2013 in Hypertension and Heart Disease
Answered by Dr. Mayank Bhargava 3 hours later
Welcome to XXXXXXX forum.

Let me know the name of drug you are using for control of blood pressure.
What is your current renal function test results?

Your blood pressure 130/65 mm Hg is presently normal as considering your age and it should not be labeled as low blood pressure.
Your fast heart rate showed overactive sympathetic system in body.
You should have to observe that your fast heart rate remains always or occasionally.
Although kidney reflux disease is not associated with increased blood pressure but simultaneous presence of nephritis may cause raised blood pressure.

You should consult with XXXXXXX medicine specialist and should go for thorough check up.
You should go for renal function test and thyroid profile (as you have history of fatigue), serum electrolytes.
You should also go for 24 hour urinary protein secretion for evaluation of kidney damage.
If all prescribed investigations are normal and heart rate is found to be raised on most of the times (indicating overactive sympathetic system) then you should take beta blockers for the control of blood pressure.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor